# SDR FDEA202105121204

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 98,588 hours, 31,776 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149N755017
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG WHEEL WELL FWD EDGE WING TO BODY PANEL ATTACH CLIP IS CRACKED 32" OUTBOARD OF KEEL BEAM. REMOVED AND REPLACED CRACKED CLIP WITH NEW CLIP PER BAC DWG 149N7550
